# SDR GTIA2017020201768

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 42,221 hours, 19,997 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG DIRTY SOCK ODOR DURING DECENT, TURNED NR 1 PACK OFF, AND THE ODOR WENT AWAY. OPERATED BOTH PACKS INDIVIDUALLY AND AT THE SAME TIME. COULD NOT DUPLICATE THE ODOR.  F/A AND NEW FLIGHT CREW COULD NOT DETECT ANYTHING IRREGULAR. AMM 21-58-00.
